# SDR DALA2020012300513

- Difficulty date: January 23, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 67,009 hours, 49,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24DE EMERGENCY LIGHTS INOP. FOUND WIRE PULLED FROM SOCKET AT CONNECTOR. CRIMPED NEW SOCKET IAW MD88 WDM 33-51. OPS CK GOOD. OK FOR SVC. (LP6524648)
